# SDR MASA200500919

- Difficulty date: November 18, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 16,559 hours, 12,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EMERGENCY FLOOR ORANGE LIGHTING STRIP INOP.  MAINTENANCE RE-CONNECTED THE FLOOR STRIP.
